| Catalog Number |
B5XT |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an unknown procedure and after unpacking, it was found that the puncture core was deformed and unusable.No additional information can be provided.
Additional Manufacturer Narrative
(b)(4) date sent 9/4/2025 d4 batch # unk an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.However, if the product is received at a later date, the investigation will be updated as applicable.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this lot.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: were there any patient consequences? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
(b)(4).Date sent: 9/8/2025.Additional information was requested, and the following was obtained: were there any patient consequences? no.
Additional Manufacturer Narrative
(b)(4).Date sent: 12/4/2025.D4:batch # a97g9j.Investigation summary: the product was returned to ees for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that the b5xt device was returned with the obturator cannula damaged and bent.In addition, the packaging opened was returned along with the instrument.As part of ethicon quality process all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch a97g9j number, and no non-conformances were identified.No conclusion could be reached as to what might have caused the damage observed at analysis.Device history review a manufacturing record evaluation was performed for the finished device batch a97g9j number, and no non-conformances were identified.